An Exceptional Case of Atrial Fibrillation Arrhythmia Induced by Etoposide

Author(s): Wala Ben Kridis, Afef Khanfir, Faten Triki, Mounir Frikha

Journal Name: Current Drug Safety

Volume 8 , Issue 4 , 2013

Become EABM
Become Reviewer

Abstract:

Background: Arrhythmia induced by etoposide is exceedingly rare. There are only a very few individual case histories of arrhythmias during etoposide infusion, including atrial fibrillation. Objective: Through this uncommon case, we propose to study the pathophysiology, the diagnosis and the management of this entity.

Case Report: We report a case of a 57-year-old man, without cardiac history, followed for endocrine tumor of the pancreas with liver metastases who had presented atrial fibrillation (AF) after etoposide infusion.

Conclusion: It is important to consider cardiac monitoring during etoposide infusion in patients with known cardiac disease or at high risk of cardiac complications.

Keywords: Atrial fibrillation, cardiotoxicity, chemotherapy, diagnosis, etoposide, prognosis.

Rights & PermissionsPrintExport Cite as

Article Details

VOLUME: 8
ISSUE: 4
Year: 2013
Page: [287 - 289]
Pages: 3
DOI: 10.2174/15748863113080990047
Price: $65

Article Metrics

PDF: 24